Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 36, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at May 1, 2013, 5:00 AM CDT. It took effect at May 1, 2013, 11:00 AM CDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- May 1, 2013, 5:00 AM CDT (10:00 UTC)
- In effect from
- May 1, 2013, 11:00 AM CDT
- Expired
- May 2, 2013, 7:00 PM CDT
- In force
- 32 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
191 WHUS74 KMOB 011000 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 500 AM CDT WED MAY 1 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 PM CDT FRIDAY... .A MODERATE TO STRONG EASTERLY FLOW WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH FRIDAY AS AN AREA OF LOW PRESSURE MOVES ACROSS THE CENTRAL GULF AND HIGH PRESSURE BUILDS SOUTH ALONG THE APPALACHIANS. GMZ630>635-650-655-670-675-012130- /O.NEW.KMOB.SC.Y.0036.130501T2100Z-130503T2200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 500 AM CDT WED MAY 1 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 PM CDT FRIDAY. * WINDS: INCREASING TO AROUND 20 KNOTS THIS AFTERNOON AND CONTINUING THROUGH FRIDAY. * SEAS: BUILDING TO AROUND 3 FEET NEAR SHORE AND 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
617 WHUS74 KMOB 011537 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1037 AM CDT WED MAY 1 2013 ...SMALL CRAFT ADVISORY NOW IN UNTIL 5 PM CDT FRIDAY... .A STRONG EASTERLY FLOW HAS DEVELOPED AND IS EXPECTED TO CONTINUE THROUGH FRIDAY AS AN AREA OF LOW PRESSURE MOVES ACROSS THE CENTRAL GULF AND HIGH PRESSURE BUILDS SOUTH ALONG THE APPALACHIANS. GMZ630>635-650-655-670-675-012345- /O.EXT.KMOB.SC.Y.0036.130501T1600Z-130503T2200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1037 AM CDT WED MAY 1 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM CDT FRIDAY. * WINDS: AROUND 20 KNOTS...CONTINUING THROUGH FRIDAY. * SEAS: BUILDING TO AROUND 3 FEET NEAR SHORE AND 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
115 WHUS74 KMOB 012051 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 351 PM CDT WED MAY 1 2013 ...SMALL CRAFT ADVISORY NOW IN UNTIL 5 PM CDT FRIDAY... .STRONG EASTERLY FLOW IS EXPECTED TO CONTINUE THROUGH FRIDAY AS AN AREA OF LOW PRESSURE MOVES ACROSS THE CENTRAL GULF AND HIGH PRESSURE BUILDS SOUTH ALONG THE APPALACHIANS. GMZ630>635-650-655-670-675-020500- /O.CON.KMOB.SC.Y.0036.000000T0000Z-130503T2200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 351 PM CDT WED MAY 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT FRIDAY. * WINDS: AROUND 20 KNOTS...CONTINUING THROUGH FRIDAY. * SEAS: BUILDING TO AROUND 3 FEET NEAR SHORE AND 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
007 WHUS74 KMOB 020512 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1212 AM CDT THU MAY 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT FRIDAY... .STRONG EASTERLY FLOW IS EXPECTED TO CONTINUE THROUGH FRIDAY AS AN AREA OF LOW PRESSURE MOVES ACROSS THE CENTRAL GULF AND HIGH PRESSURE BUILDS SOUTH ALONG THE APPALACHIANS. GMZ630>635-650-655-670-675-021300- /O.CON.KMOB.SC.Y.0036.000000T0000Z-130503T2200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1212 AM CDT THU MAY 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT FRIDAY. * WINDS: EASTERLY AROUND 20 KNOTS...WITH A FEW GUSTS 25 TO 30 KNOTS CONTINUING THROUGH FRIDAY. * SEAS: BUILDING TO AROUND 3 FEET NEAR SHORE AND 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
098 WHUS74 KMOB 020946 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 446 AM CDT THU MAY 2 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... .A LOW PRESSURE SYSTEM DEVELOPING NEAR SOUTHEAST LOUISIANA WILL MOVE EASTWARD THROUGH TONIGHT WHILE A COLD FRONT APPROACHES FROM THE WEST. STRONG EASTERLY WINDS OVER THE MARINE AREA WILL GRADUALLY DECREASE AND BECOME MORE NORTHEASTERLY THROUGH TONIGHT. GMZ630>635-650-655-670-675-021800- /O.EXT.KMOB.SC.Y.0036.000000T0000Z-130502T2200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 446 AM CDT THU MAY 2 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. * WINDS: EASTERLY 20 TO 25 KNOTS WITH HIGHER GUSTS DECREASING TO 14 TO 18 KNOTS THIS AFTERNOON. * SEAS: 6 TO 8 FEET SUBSIDING TO 4 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
991 WHUS74 KMOB 021522 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1022 AM CDT THU MAY 2 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... .A LOW PRESSURE SYSTEM DEVELOPING NEAR SOUTHEAST LOUISIANA WILL MOVE EASTWARD THROUGH TONIGHT WHILE A COLD FRONT APPROACHES FROM THE WEST. STRONG EASTERLY WINDS OVER THE MARINE AREA WILL GRADUALLY DECREASE AND BECOME MORE NORTHEASTERLY THROUGH TONIGHT. GMZ630>635-650-655-670-675-022200- /O.CON.KMOB.SC.Y.0036.000000T0000Z-130502T2200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1022 AM CDT THU MAY 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. * WINDS: EASTERLY 20 TO 25 KNOTS WITH HIGHER GUSTS DECREASING TO 14 TO 18 KNOTS THIS AFTERNOON. * SEAS: 6 TO 8 FEET SUBSIDING TO 4 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
577 WHUS74 KMOB 022037 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 337 PM CDT THU MAY 2 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... .A LOW PRESSURE SYSTEM DEVELOPING NEAR SOUTHEAST LOUISIANA WILL MOVE EASTWARD THROUGH TONIGHT WHILE A COLD FRONT APPROACHES FROM THE WEST. STRONG EASTERLY WINDS WILL SETTLE TONIGHT. GMZ630-633>635-022145- /O.CAN.KMOB.SC.Y.0036.000000T0000Z-130502T2200Z/ NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- 337 PM CDT THU MAY 2 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS OVER THESE AREAS HAVE SETTLED BELOW SMALL CRAFT CRITERIA. $$ GMZ631-632-650-655-670-675-030000- /O.EXT.KMOB.SC.Y.0036.000000T0000Z-130503T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 337 PM CDT THU MAY 2 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: EASTERLY 20 TO 25 KNOTS WITH HIGHER GUSTS DECREASING TO 14 TO 18 KNOTS BY EARLY EVENING. * SEAS: 6 TO 8 FEET SUBSIDING TO 4 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at May 1, 4:25 AM CDT, 35 minutes earlier.
Area forecast discussion, May 1, 4:25 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
425 AM CDT WED MAY 1 2013
.SHORT TERM (TODAY AND TONIGHT)...WET PATTERN WILL CONTINUE TODAY
AND TONIGHT AS AN UPPER LOW ACROSS SOUTHWEST LOUISIANA MOVES SLOWLY
EASTWARD. PLENTIFUL DEEP LAYER MOISTURE ALONG COOLER MID LEVEL TEMPS
ASSOCIATED WITH THE UPPER LOW WILL CONTINUE TO ALLOW FOR THE
DEVELOPMENT OF NUMEROUS SHOWERS AND THUNDERSTORMS DURING PEAK
HEATING HOURS WITH COVERAGES DECREASING TO SCATTERED DURING THE
OVERNIGHT HOURS. THE BEST COVERAGE TODAY WILL BE OVER WESTERN ZONES
CLOSER TO THE UPPER LOW. SEVERE THUNDERSTORMS ARE NOT EXPECTED DUE
TO WEAK LAPSE RATES ASSOCIATED WITH A VERY MOIST VERTICAL PROFILE.
DUE TO THE SLOW EASTWARD MOVEMENT OF THE UPPER LOW...EXPECTED
CONTINUED BANDS OF SHOWERS AND THUNDERSTORMS TO MOVE ACROSS THE
AREA. THIS WILL SET THE STAGE FOR LOCALLY HEAVY RAINFALL WITH
RAINFALL AMOUNTS OF A COUPLE OF INCHES IN A FEW HOURS POSSIBLE.
FLASH FLOOD GUIDANCE REMAINS RELATIVELY HIGH AND CONFIDENCE IN THE
EXACT PLACEMENT OF THE HEAVIER RAIN WILL PRECLUDE A FLASH FLOOD
WATCH AT THIS TIME. WIDESPREAD CLOUDS AND RAIN TODAY WILL KEEP TEMPS
IN THE MID AND UPPER 70S WITH LOWS TONIGHT IN THE LOW AND MID 60S.
/13
FOR THURSDAY THROUGH FRIDAY NIGHT...DISCONCERTING RUN TO RUN
INCONSISTENCIES EVEN IN THE SHORT TERM ON THE HANDLING OF THE UPPER
LOW OVER THE REGION THOUGH THERE APPEARS TO BE BETTER CONSISTENCY
DEVELOPING ON THE EVOLUTION OF THE CENTRAL PLAINS UPPER LOW. THE
CURRENT GUIDANCE MOVES THE UPPER LOW FROM OVER THE MISSISSIPPI DELTA
THURSDAY MORNING TO A WEAKER OPEN TROF ON FRIDAY OVER THE EXTREME
NORTHEAST GULF...WITH AN ASSOCIATED SURFACE LOW FOLLOWING A
SIMILAR...YET FURTHER SOUTH...PATH AND EVENTUALLY NEARING THE
SOUTHERN TO CENTRAL FLORIDA PENINSULA LATE FRIDAY NIGHT. THE
LONGWAVE TROF MEANWHILE ADVANCES ACROSS THE WESTERN PLAINS AND
EVOLVES INTO A WELL DEFINED UPPER LOW OVER THE CENTRAL PLAINS WITH
THE GFS MAINTAINING A SLOW EASTWARD DRIFT WITH THIS SYSTEM THROUGH
FRIDAY NIGHT WITH SUPPORT FOR THIS SOLUTION FROM THE CANADIAN GEM.
THE ECMWF ODDLY SPLITS THE UPPER LOW INTO TWO SYSTEMS...ONE WHICH
GENERALLY FOLLOWS THE GFS/GEM SOLUTION AND ANOTHER WHICH TREKS INTO
THE NORTHERN PLAINS. HPC PREFERS THE GFS SOLUTION FOR OUR REGION
AND WAS USED AS THE MAIN BASIS FOR THIS PERIOD.
A SURFACE LOW ASSOCIATED WITH THE PLAINS SYSTEM OCCLUDES WITH THE
UPPER LOW WITH A SURFACE TROF/COLD FRONT EXTENDING SOUTHEASTWARD TO
THE NORTHEASTERN GULF SURFACE LOW. THE SURFACE TROF/COLD FRONT
ADVANCES INTO THE WESTERN PORTION OF THE FORECAST AREA ON FRIDAY AND
CONTINUES SLOWLY EASTWARD INTO THE EASTERN PORTION OF THE FORECAST
AREA FRIDAY NIGHT. PRECIPITABLE WATER VALUES REMAIN NEAR 1.5-1.8
THROUGH FRIDAY WHICH IS 150-170 PERCENT OF NORMAL THEN TRENDS TO
MORE TYPICAL VALUES OF 1-1.25 INCHES FRIDAY NIGHT AS THE BEST DEEP
LAYER MOISTURE SHIFTS OFF TO THE EAST. WITH THE ABUNDANT DEEP LAYER
MOISTURE AND PERSISTENT MODERATE ISENTROPIC LIFT ALONG WITH THE
FRONTAL BOUNDARY SLOWLY MOVING INTO THE AREA LATE IN THE
PERIOD...THIS WILL KEEP A WET PATTERN OVER THE FORECAST AREA THROUGH
FRIDAY NIGHT. THERE ALSO CONTINUES TO BE A POTENTIAL FOR LOCALLY
HEAVY RAINS WHICH MAY RESULT IN MINOR FLOODING ISSUES...ESPECIALLY
IN URBAN AND LOW LYING AREAS.
WILL HAVE LIKELY POPS ACROSS THE AREA ON THURSDAY WITH GOOD CHANCE
POPS FOR MOST OF THE AREA THURSDAY NIGHT. LIKELY POPS FOLLOW FOR
FRIDAY AND KEPT LIKELY POPS FOR MOST OF THE AREA FRIDAY NIGHT AS THE
SLOW MOVING FRONTAL BOUNDARY MOVES INTO THE AREA. INSTABILITY LOOKS
TO BE SUFFICIENTLY LIMITED SO AS TO NOT EXPECT SEVERE STORM
DEVELOPMENT. TEMPERATURES WILL BE SEVERAL DEGREES BELOW SEASONABLE
LEVELS DURING THE DAY AND A FEW DEGREES ABOVE NORMAL AT
NIGHT...EXCEPT FOR TRENDING SEVERAL DEGREES BELOW NORMAL OVER THE
WESTERN HALF OF THE AREA FRIDAY NIGHT AS THE FRONT MOVES INTO THE
AREA. /29
.LONG TERM (SATURDAY THROUGH TUESDAY)...THE UPPER LOW IS EXPECTED TO
CONTINUE SLOWLY EASTWARD ACROSS THE INTERIOR SOUTHEAST STATES
THROUGH MONDAY PER THE MORE CONSISTENT GFS AND WEAKENING WHILE
EVENTUALLY MOVING TO THE CENTRAL EAST COAST ON TUESDAY. THE SURFACE
TROF/COLD FRONT MOVES THROUGH THE REMAINDER OF THE EASTERN PORTION
OF THE FORECAST AREA SATURDAY MORNING WITH A SURFACE RIDGE BUILDING
INTO THE AREA THROUGH THE REMAINDER OF THE PERIOD. WILL HAVE SLIGHT
CHANCE TO CHANCE POPS FOR MUCH OF THE AREA ON SATURDAY TRENDING TO
SLIGHT CHANCE POPS FOR SATURDAY NIGHT AND SUNDAY FOR LINGERING
PRECIPITATION. DRY CONDITIONS FOLLOW FOR SUNDAY NIGHT THROUGH
TUESDAY. TEMPERATURES WILL BE AROUND TEN DEGREES BELOW SEASONABLE
LEVELS ON SATURDAY WHICH GRADUALLY MODERATE TO NEAR SEASONABLE
VALUES BY TUESDAY. /29
&&
.AVIATION (12Z ISSUANCE)...MVFR TO IFR CIGS AND VISBYS WILL CONTINUE
THROUGH MUCH OF THE PERIOD WITH SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS. /13
&&
.MARINE...A BROAD UPPER LEVEL LOW PRESSURE SLOWLY MOVING EAST ACROSS
SOUTHERN LOUISIANA AND MISSISSIPPI WILL CONTINUE TO GENERATE
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE MARINE AREA
THROUGH FRIDAY. GUSTY WINDS...FREQUENT LIGHTNING AND PERIODS OF VERY
HEAVY RAIN WILL BE LIKELY WITH THE HEAVIER SHOWERS OR THUNDERSTORMS
THROUGH THE WEEK. OTHERWISE...A MODERATE TO STRONG EASTERLY WIND
FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH THE REMAINDER OF THE
WEEK...BECOMING NORTH IN THE WAKE OF A COLD FRONT LATE FRIDAY INTO
SATURDAY. TIDES WILL BE ABOVE NORMAL THROUGH FRIDAY. /13
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 76 64 76 63 76 / 90 60 70 50 60
PENSACOLA 77 67 76 66 76 / 80 60 70 50 70
DESTIN 75 66 75 67 75 / 80 60 70 50 60
EVERGREEN 75 61 76 63 75 / 80 60 60 50 60
WAYNESBORO 74 62 75 62 74 / 90 60 60 40 70
CAMDEN 76 59 75 62 73 / 80 50 60 40 70
CRESTVIEW 76 64 77 64 77 / 80 60 60 50 60
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 4 PM WEDNESDAY TO 5 PM FRIDAY FOR THE
FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM
DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM...
&&Hazardous weather outlook, Apr 30, 10:55 AM CDT, 18 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE... NATIONAL WEATHER SERVICE MOBILE AL 1055 AM CDT TUE APR 30 2013 ALZ051>064-FLZ001>006-GMZ634-MSZ067-075-076-078-079-011600- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- PENSACOLA BAY SYSTEM-WAYNE-PERRY-GREENE-STONE-GEORGE- 1055 AM CDT TUE APR 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...REST OF TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED LATER THIS AFTERNOON AND OVERNIGHT. GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND PERIODS OF VERY HEAVY RAIN WILL BE LIKELY WITH THE STRONGER THUNDERSTORMS. ISOLATED CASES OF SMALL TO MEDIUM SIZE HAIL WILL ALSO BE POSSIBLE. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS CAN BE EXPECTED WEDNESDAY THROUGH FRIDAY. GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND PERIODS OF VERY HEAVY RAIN WILL BE LIKELY WITH THE STRONGER THUNDERSTORMS. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>633-635-650-655-670-675-011600- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1055 AM CDT TUE APR 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED LATER THIS AFTERNOON AND OVERNIGHT. GUSTY STRAIGHT LINE WINDS...FREQUENT LIGHTNING AND PERIODS OF VERY HEAVY RAIN WILL BE LIKELY WITH THE STRONGER THUNDERSTORMS. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS CAN BE EXPECTED WEDNESDAY THROUGH FRIDAY. GUSTY STRAIGHT LINE WINDS...FREQUENT LIGHTNING AND PERIODS OF VERY HEAVY RAIN WILL BE LIKELY WITH THE STRONGER THUNDERSTORMS. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. A STRONG COLD FRONT IS EXPECTED TO MOVE ACROSS THE MARINE AREA LATE FRIDAY INTO SATURDAY. HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED IN THE WAKE OF THE FRONT THROUGH EARLY SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 12:05 PM CDT | Special Marine Warning | MOB | 85 min | |
| May 1, 12:12 PM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 2 hr |
| May 1, 12:38 PM CDT | Rip Current Statement | MOB | 35 hr | |
| May 1, 1:29 PM CDT | Special Marine Warning | MOB | 61 min | |
| May 1, 3:19 PM CDT | Flash Flood Watch | MOB | Choctaw, Clarke, Conecuh, Escambia, Monroe, Washington | 24 hr |
| May 1, 5:42 PM CDT | Tornado Warning | MOB | Mobile | 48 min |
| May 1, 12:32 PM CDT | Areal Flood Advisory | MOB | George, Perry, Stone | 6 hr |
| May 1, 2:21 PM CDT | Areal Flood Warning | MOB | George, Greene, Perry, Stone | 12 hr |
| May 1, 3:06 PM CDT | Flash Flood Warning | MOB | George | 6 hr |
| May 1, 4:09 PM CDT | Flash Flood Warning | MOB | Stone | 6 hr |
| May 1, 6:50 PM CDT | Flash Flood Warning | MOB | George | 3 hr |
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.